Mathematical Research Letters

Volume 20 (2013)

Number 4

On the torsion of Chow groups of twisted spin-flags

Pages: 601 – 614

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n4.a1

Authors

Sanghoon Baek (Department of Mathematical Sciences, KAIST, Yuseong-gu, Daejeon, Korea)

Kirill Zainoulline (Department of Mathematics and Statistics, University of Ottawa, Ontario, Canada)

Changlong Zhong (Department of Mathematics and Statistics, University of Ottawa, Ontario, Canada)

Abstract

In the present paper, we provide a uniform bound for the annihilators of torsion of Chow groups of the variety of Borel subgroups of a strongly inner linear algebraic group of orthogonal type.

Keywords

twisted flag variety, projective homogeneous space, Chow group, spinor group

2010 Mathematics Subject Classification

13A50, 14L24, 20F55

Full Text (PDF format)